# SDR SWIA202265656

- Difficulty date: March 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT L/H SIDE WINDOW POST HAS SUSPECT CRACK AT UPPER BARREL NUT.    (C CHECK RO 5/23/22)    GAINED ACCES TO L/H PILOT SIDE WINDOW POST AND REMOVED/REPLACED CRACKED POST WITH NEW. REF. CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV. F / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
